# SDR 15HA0358008

- Difficulty date: January 7, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING THE DESCENT INTO MEM, THE PILOT OBSERVED THE 'LOW OIL PRESSLURE' LIGHT ILLUMINATE FOR THE LT ENGINE AND AN ASSOCIATED LOSS OF OIL QUANTITY TO ZERO GALLONS.  THE CREW PERFORMED AN INFLIGHT EMERGENCY SHUTDOWN USING THE 'E' HANDLE.  THE AIRCRAFT MADE AN UNEVENTFUL SINGLE ENGINE LANDING IN MEM.  THE LEFT QEC WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
